# SDR MWEA070078

- Difficulty date: April 5, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 54,647 hours, 45,547 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991152739
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP DAMAGE FROM DRILL MARK.  FABRICATED AND INSTALLED SHEAR TIE.
